# SDR 97ZZZM249

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 2450 · AC Power Distribution System
- Part: Breaker
- Condition: Tripped
- Location: Left
- Stage of operation: IN
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

FLT 195 - BOS - AT BOSTON AFTER ENGINE STARTS, LEFT ENGINE GENERATOR DROPPED OFF LINE.  CAPTAIN RESET IT ON AND CROSS TIE LOCK OUT CAME ON.  WENT BACK TO GATE AND RESET CROSS TIE.  RESET LOCK OUT TIE BREAKER.  OPS CHECK OK IAW 24-50.  (M)
